JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 75
On an Open Problem Posed in the Paper "Inequalities Of Power-Exponential Functions"

    Authors: Ladislav Matejíčka,  
    Keywords: Inequality, Power-exponential function.  
    Date Received: 08/07/08  
    Date Accepted: 18/09/08  
    Subject Codes:

26D07, 26D20

    Editors: Feng Qi,  

In the article, some inequalities of power-exponential functions are obtained. An answer to an open problem proposed by Feng Qi and Lokenath Debnath in the paper [F. Qi and L. Debnath, Inequalities of power-exponential functions, J. Inequal. Pure Appl. Math. 1 (2000), no. 2, Art. 15. http://jipam.vu.edu.au/article.php?sid=109] is given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login